# SDR SWAA2025081299609

- Difficulty date: August 8, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N8782Q
- Make and model: Boeing 737-8
- Aircraft serial: 67759
- Aircraft time: 9,148 hours, 4,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS F/A FLASHLIGHT AFT LT SIDE OUTBOARD WILL NOT TEST.  R & R AFT F/A FLASHLIGHT BATTERY PACK PER MM 25-64-00 OPS CK OK.
